# SDR DXTA2009010403461

- Difficulty date: January 4, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N626QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605126
- Aircraft time: 7,585 hours, 6,079 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 718391
- Part serial: 0176
- Condition: Inoperative
- Location: Mlg
- Part time: 6,079 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, INTIAL GEAR RETRACTION WAS NORMAL.  3-5 SEC LATER DURING FLAP RETRACTION RED UNLOCK LIGHT ILLUM.  A LOUD THUMPING SOUND FROM THE NOSE GEAR.  HYD PRESS LT AND STAB MISCOMPARE LIGHT ILLUM.  RE-EXTENDED GEAR NORMALLY AND HYD PRESS, STAB MISCOMPARE.  REMOVED AND REPLACED LANDING GEAR HYD VALVE, NOSE GEAR UP-LOCK SWITCH AND RT MLG UP-LOCK SWITCH OPS CHECK GOOD.  WORK PERFORMED IAW CHAPTER 32-30-02 AND 32-30-05 OF THE MM.   REPLACED SWITCH-NOSE GEAR UP AND LOCKED, S84,  PN 65-430087,  2 EACH.
